MAUDE Adverse Event Report: RESPIRONICS, INC TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1032800
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2019
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred.There was no harm or injury reported.The ventilator was returned to the manufacturer for evaluation and the customer's complaint was confirmed.The ventilator's software was re-loaded and the sd card reformatted to address the issue.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge rd
murrysville PA 15668
MDR Report Key8367043
Report Number2518422-2019-00423
Device Sequence Number1587858
Product Code CBK
UDI-Device Identifier00606959026452
UDI-Public00606959026452
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1032800
Device Catalogue Number1032800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1